About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 391461, 6 pages
http://dx.doi.org/10.1155/2014/391461
Research Article

Sufficient Conditions on the Exponential Stability of Neutral Stochastic Differential Equations with Time-Varying Delays

1School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455002, China
2School of Mathematics and Physics, Anyang Institute of Technology, Anyang, Henan 455002, China

Received 24 January 2014; Revised 26 April 2014; Accepted 26 April 2014; Published 12 May 2014

Academic Editor: Shuping He

Copyright © 2014 Yanwei Tian and Baofeng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The exponential stability is investigated for neutral stochastic differential equations with time-varying delays. Based on the Lyapunov stability theory and linear matrix inequalities (LMIs) technique, some delay-dependent criteria are established to guarantee the exponential stability in almost sure sense. Finally a numerical example is provided to illustrate the feasibility of the result.